What you are going through is most likely withdrawal symptoms. I have gone through similar symptoms on a similar level of alcohol. 5 standard drinks is considered a dangerous volume of alcohol and can cause significant health impacts, even though it may not be considered the same as the typical drinking level that severe alcoholics who get severe withdrawal symptoms reach. That said, I would classify your withdrawal symptoms as mild/moderate, as they can reach far worse stages (vomiting blood, hallucinations, delerium tremens, psychosis and severe depression). One thing that I feel may also be occurring is mild pancreatitis from the binge. Pancreatitis symptoms can mirror those of gastritis, and acute pancreatitis attacks often follow a heavy night of drinking. The rationale: your pancreas has been weakened from years of drinking, and one heavy night is enough to put it into shock. It can also bring a host of other physical symptoms, which include but are not limited to: high blood pressure, fever, nausea, gastritis, inflammation, bloated feeling, difficulty breathing, high pulse, difficulty sleeping, fatigue, back pain and tremor. I would recommend seeing a doctor to describe your gastritis symptoms and do not hold back on telling him/her your drinking habits. If your pancreas has been compromized, then you will need to stop drinking! It can be fatal! I hope that your pancreas is fine and what you are experieincing is only mild/moderate withdrawal, as once your pancreas has been compromised it will never fully heal and you may have recurring bouts of pancreatitis (which can be triggered by diet and other factors).
To combat these symptoms, give your body a break from drinking completely for a long time (weeks to months). Detox your body with plenty of clear, non-caffeinated, non-sugary, non-carbonated and electrolyte-rich fluids, healthy fruits and veggies, lean protein and plenty of herbal teas. Also, you should consider some vitamins and herbs to address some of the deficiencies your level of drinking may have done to your body. Drinking at that level is likely to deplete various vitamin B stores, magnesium (may explain the shakes), potassium, vitamin C and others. I would suggest B100 complex vitamins, calcium-magnesium, a multi-vitamin, milk thistle (will aid in liver repair) and dandelion root (will also benefit the liver).
As for insomnia, try natural sleep aids, such as valerian root and melatonin, which have a strong yet safe calming effect on the body. After I fully quit drinking, the insomnia persisted for months and these were life savers for me!
Good luck with it and please do seek medical help to have your pancreas, liver and kidney function tested. The withdrawal symptoms presented are not typical of those requiring hospitalization or the use of benzos; however, if they worsen, then do go to the ER to receive IV fluids and a benzo, such as ativan. You do not want to develop to stages of hallucinations, DTs, non-stop vomiting and uncontrollable shakes and blood pressure spikes. These are warning signs that a stroke, heart attack or seizure may be coming!